# SDR FDEA201107262944

- Difficulty date: July 26, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436835
- Condition: Corroded
- Location: Bs 720c S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME, BS 720C, AFT SHEAR TIE IS CORRODED BETWEEN STRINGERS 26-27R.  REMOVED SHEAR TIE IAW SRM 51-30-2.  LOCATED AND DRILLED NEW SHEAR TIE IAW SRM 51-30-2.   INSTALLED NEW SHEAR TIE IAW SRM 51-30-2, REV 103.
